# SDR 97UAL900141

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9065U
- Make and model: Boeing 737222
- Aircraft serial: 19946
- Engine: Pwa JT8D7B
- System (JASC): 2530 · Buffet/Galleys
- Part: Trash Can
- Condition: Fire
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED IN TRASH CAN OR SHELF AREA OF AFT GALLEY.  *S/D*  OPERATIONALLY CHECKED ALL GALLEY EQUIPMENT AND ELECTRICAL CONNECTORS, NO FAULT FOUND.
